Publications in 1993
- Existence for one-dimensional nonlinear parabolic Volterra
integrodifferential equations, (with H. M. Yin),
J. Int. Eqs. Appl. Vol. 5, N. 1 (1993) 75-83 .
- A parabolic trace type functional
differential equation (with J. R. Cannon, F. B. Jones and S. Wang),
J. Diff. Eqs., Vol 101 (1993) 325-331.
- Finite difference approximations for a class of non-local
parabolic boundary value problems (with R. J. Tait),
International. J. Comp. Appl. Math. Vol. 47 (1993) 335-350.
- Numerical solutions for a class of differential equations in linear
viscoelasticity (with W. Allegretto), Calcolo, 30 (1993) 69-88.
- The solution of the diffusion equation in two space variables subject
to the specification of mass (with J. Cannon and A. Matheson),
Appl. Anal. , Vol. 15, No. 1-2 (1993) 1-15.
RETURN TO MAIN PAGE